# SDR FDEA201004191249

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC0503502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP; OTBD HINGE LOCATION NR 5 OTBD LUG FACE IS CORRODED. REMOVED CORROSION IAW 57-44-09.  ACOMPLISHED HFEC IAW NTW 51-00-17.  ETCHED;  ROTO-  PEENED;  CLEANED;  CALCULATED AMP-HRS; CAD PLATED AND ADHESION TESTED IAW BSOPM 20-10-02.  PRIMED IAW CMM 57-44-09.
